RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1896, Volume 18, Number 4, Pages 519–585 (Mi msb6749)  

Solution de quelques questions générales de la théorie des intégrales numériques

N. V. Bervy


Full text: PDF file (3788 kB)

Bibliographic databases:

Citation: N. V. Bervy, “Solution de quelques questions générales de la théorie des intégrales numériques”, Mat. Sb., 18:4 (1896), 519–585

Citation in format AMSBIB
\Bibitem{Ber96}
\by N.~V.~Bervy
\paper Solution de quelques questions g\'en\'erales de la th\'eorie des int\'egrales num\'eriques
\jour Mat. Sb.
\yr 1896
\vol 18
\issue 4
\pages 519--585
\mathnet{http://mi.mathnet.ru/msb6749}
\zmath{https://zbmath.org/?q=an:27.0156.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb6749
  • http://mi.mathnet.ru/eng/msb/v18/i4/p519

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Supplement
  • Математическiй сборникъ
    Number of views:
    This page:98
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019